MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 QR DRILL BIT 3.2MMX127MM; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS

DEPUY ORTHOPAEDICS, INC. 1818910 QR DRILL BIT 3.2MMX127MM; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Catalog Number 255589000
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The reported device was used for the drilling with 3.2mm drill (p/n and lot number were unknown) during the surgery (date of the surgery was unknown).It was reported that the drill was stuck with reported cutting guide, so that the drill could not be come off.The surgeon removed the cutting guide together with stuck drill to complete the surgery.It was brand new and the first use when the issue occurred.There was no harm to the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
QR DRILL BIT 3.2MMX127MM
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7933991
Report Number1818910-2018-71289
Device Sequence Number16336061
Product Code HTW
UDI-Device Identifier10603295142652
UDI-Public10603295142652
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number255589000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2018
Initial Date Received by Manufacturer 09/14/2018
Supplement Date Received by Manufacturer11/08/2018
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date11/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1